Weird Side Effect

  1. Weird Side Effect


    I am taking Jack3d and Prime (Great Results), but I have noticed and have been told by my wife and several friends that it looks like I have been tanning.

    I don't tan, I work nights and I am normally very white (sunburn easy), yet I am noticeably looking tanner. Is there anything in these products that might cause this?


  2. Have u recently changed multi vitamins large quantities of certain vitamins can do this or maybe the no effects of the jacked is causing a flushing effect in your skin also has your diet Changed

Similar Forum Threads

  1. Help, Weird Methyl 1d side effect??
    By javry in forum LG Sciences
    Replies: 12
    Last Post: 01-23-2009, 09:19 AM
  2. Adipokinetix by Forge (a weird side effect)
    By bombBoogie in forum Supplements
    Replies: 4
    Last Post: 08-30-2007, 09:02 PM
  3. Weird Cissus Side Effect
    By Hyde12 in forum Supplements
    Replies: 6
    Last Post: 04-29-2007, 04:00 PM
  4. Weird 1-ad side effect.
    By four20serge in forum Anabolics
    Replies: 5
    Last Post: 01-20-2004, 01:13 PM
Log in
Log in